# SDR YENA2024041500517

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 3,466 hours, 510 cycles
- Engine: Iae PW1133GJM
- Engine time: 3,466 hours, 510 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX816214
- Condition: Failed
- Location: Hyd System
- Part time: 10,919 hours, 2,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'ENG #2 HYDRAULIC PUMP LEAKING; REMOVED AND REPLACED #2 ENG EDP REF AMM 29-11-51. OPS CHECK REQUIRED REF LOG PAGE 3970574, ITEM 1 (#2 ENG EDP OPS AND LEAK CHECKS GOOD PER AMM 29-11-51).'
